# SDR DALA2017011200410

- Difficulty date: January 11, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 59,282 hours, 22,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMER EXIT SIGN LENS MISSING AT DOOR 2R.  INSTALLED SERVICEABLE LENS AT 2R EMER EXIT SIGN. OPS NORMAL.
